# SDR IPXA2023081193878

- Difficulty date: July 20, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 73,846 hours, 15,310 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC0154502
- Condition: Corroded
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4CR/H WING A/C SIDE I/B FLAP O/B HINGE BRACKET #3 LUG I/B FACE HAS CORROSION AT STA XW=-254, YW=495.961.REPAIRED CORRODED HINGE BRACKET AT THE R/H WING A/C SIDE I/B FLAP O/B HINGE #3 LUG I/B FACE AT STA XW=-254, YW=495.961 IAW VTSAA EA 011-5740-01-B0046 I/R, UPS EO MD11-5740-87753-A DATED 08/08/23 AND FAA FORM 8100-9 SIGNED BY S. KANG (AR-605677)  DATED 08/07/23 (MINOR)
